# SDR UALA2013051503359

- Difficulty date: May 13, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 67,011 hours, 24,500 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1444
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1444 S27R,  BELOW AFT CARGO DOOR CUTOUT WEB CORRODED.  FABRICATED AND INSTALLED WEB FROM BS 1440 TO 1460 IAW DWG 146N8522 AND SRM 51-40-02.   MAJOR REPAIR.
